# SDR JXK2018F00000

- Difficulty date: January 17, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N33MS
- Make and model: Piper PA-31T
- Aircraft serial: 31T8120036
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 4524400
- Condition: Cracked
- Location: Bs 243.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A CRACK WAS FOUND ON THE LOWER LEFT PORTION OF THE CABIN DOOR FRAME AT BS 243.38.  THE CRACK ORIGINATES FROM A BEND RELIEF CUTOUT IN A HEAVILY FORMED SECTION OF THE FRAME.  THIS IS THE THIRD AIRCRAFT WE FOUND THIS CRACK PRESENT, SAME MAKE AND MODEL.  THE REGION OF THE FRAME HAS TO BE DISASSEMBLED AND INSPECTED FOR OTHER SIGNS OF DAMAGE OR DISTRESS.  AN ENGINEERED DOUBLER HAS TO BE INSTALLED WITH STRUCTURAL ADHESIVE AND RIVETS.
